# SDR LR7A2025122003799

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 43,208 hours, 28,189 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6603901
- Part serial: 170039C
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

LOSS OF UTILITY HYD SYSTEM DURING FLIGHT.  TURNED OFF HYD SUCTION PUMP AND EDP'S.  FILLED RESEVOIR AND TURNED SYSTEMS ON AND FLUID LOSS AGAIN.  FILLED RESEVOIR AND TURNED NR 2 EDP AND SUCTION BOOST PUMP ON.  DROPPED MLG WITH NO FLUID LOSS.   REMOVED AND REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP. LP#53459
